In a one-dimensional local ring R with finite integral closure each nonzerodivisor has a value in N-d, where d is the number of maximal ideals in the integral closure. The set of values constitutes a semigroup, the value semigroup of R. We investigate the connection between the value semigroup and the ring. There is a particularly close connection for some classes of rings, e.g. Gorenstein rings, Arf rings, and rings of small multiplicity. In many respects, the Arf rings and the Gorenstein rings turn out to be opposite extremes. We give applications to evenings, intersection numbers, and multiplicity sequences in the blow-up sequences studied by Lipman. (C) 2000 Elsevier Science B.V. All rights reserved.

Analytically unramified one-dimensional semilocal rings and their value semigroups / Barucci, Valentina; M., D'Anna; R., Froberg. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 147:3(2000), pp. 215-254. [10.1016/s0022-4049(98)00160-1]

Analytically unramified one-dimensional semilocal rings and their value semigroups

BARUCCI, Valentina;
2000

Abstract

In a one-dimensional local ring R with finite integral closure each nonzerodivisor has a value in N-d, where d is the number of maximal ideals in the integral closure. The set of values constitutes a semigroup, the value semigroup of R. We investigate the connection between the value semigroup and the ring. There is a particularly close connection for some classes of rings, e.g. Gorenstein rings, Arf rings, and rings of small multiplicity. In many respects, the Arf rings and the Gorenstein rings turn out to be opposite extremes. We give applications to evenings, intersection numbers, and multiplicity sequences in the blow-up sequences studied by Lipman. (C) 2000 Elsevier Science B.V. All rights reserved.
2000
01 Pubblicazione su rivista::01a Articolo in rivista
Analytically unramified one-dimensional semilocal rings and their value semigroups / Barucci, Valentina; M., D'Anna; R., Froberg. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - STAMPA. - 147:3(2000), pp. 215-254. [10.1016/s0022-4049(98)00160-1]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/99356
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 40
  • ???jsp.display-item.citation.isi??? 36
social impact